Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Severe constipation, no improvement with medicines. What can be done?

My daughter has been to the er twice for not having a bowel movement . Went to the doctor yesterday and they gave her some new medince to try. She hasnt been to the bathroom in nine days and they told her to take this medince three times one dose every hour. Well it still hasnt made her go to the bathroom she rold ys if it didnt work to take her to the er and tell them she need to be seen by a gi.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting query.
It appears to be due to absolute constipation.
Follow the advices properly-
1.     Initially you may require enema for complete evacuation of your hard fecal material for evacuation of your loaded colon.
2.     Then you can take laxatives
3.     Take more fibre containing food.
4.     Take plenty of water.
5.     Avoid fried and junk food.
6.     Do regular physical exercise
Consult with physician for further proper management.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor